# SDR SWIA95599

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Contl Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL MESSAGE, FLAP FAILED AT 18 DEGREES.  CONTACTED SGU MAIN CONTROL.  DIVERTED TO MSO.  RESET FECU CIRCUIT BREAKER FLAPS FAIL MESSAGE, CLEANED FLAPS, OPS CKS NORMAL.
